# SDR SIMA20130903002

- Difficulty date: September 3, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 27,355 hours, 19,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS UNDER THE FWD F/A FLASHLIGHT IS BURNED OUT.  REPLACED LAMP IAW AMM 33-51-11. OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
